2019 Conference Schedule

Twelfth Annual Giving Voice to Experience Conference

The Place of Religion and Spirituality in Psychotherapy and Situations of Crisis

Saturday March 9, 2019 – Seattle University

 

Time frame

Title

Length

Moderator

Saturday March 9rd, 2019 ~ Casey Commons

8:30 to 9:00

Coffee & Registration

30 min

 

9:00 to 9:15

Welcome

15 min

Helena Soholm

9:15 to 9:55

Naoko Brown, "Lived Experience of Loneliness"

(30 min and 10 min Q&A)

Marie

McNabb

10:00 to 10:20

15 minute break

 

 

10:20 to 11:00

Dawn Marie Loerch, "The Experience of Referrals between Depth Psychotherapists and Somatic Practitioners"

(30 min and 10 min Q&A)

Marie

11:05 to 11:45

Someireh Amirfaiz, "Knowledge and Awareness of Vitamin D Among Pregnant or Lactating Iraqi Refugee Women: A Call for Different Approaches in Health Education and Outreach"

(30 min and 10 min Q&A)

Steen Halling

11:45 to 1:00

Lunch (provided)

 

 

1:00 to 2:20

Keynote: Dr. Richard Katz

Indigenous Healing Psychology

80 min

Helena

2:20 to 2:35

15 minute break

 

 

2:35 to 3:15

Joanne Halverson et al, "Gifts of Coast Salish Matriarchal Wisdom"

(30 min and 10 min Q&A)

Helena

3:15 to 3.55

Angela Farrar Small, “Practicing Integrative Mental Health through a Womanist Theology”

(30 Minutes and 10 min Q. & A0

Steen

4:00 to 5:00

Panel: Katz, Soholm, and Farrar Small: Concluding comments and audience discussion

60 min

Steen--moderator

5:00 – 6:00

Wine and Cheese Social